Research Repository

A family of shifted harmonic sums

Sofo, Anthony ORCID: 0000-0002-1277-8296 and Srivastava, HM (2014) A family of shifted harmonic sums. The Ramanujan Journal, 37 (1). 89 - 108. ISSN 1382-4090

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Euler-type sums; harmonic numbers; binomial coefficients; summation formulas; hypergeometric identity
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > VU College
Depositing User: Symplectic Elements
Date Deposited: 25 Jan 2016 06:00
Last Modified: 14 Aug 2017 05:56
URI: http://vuir.vu.edu.au/id/eprint/29822
DOI: 10.1007/s11139-014-9600-9
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar